Ipilimumab-induced granulomatous disease occurring simultaneously with disease progression in a patient with metastatic melanoma

Anis Toumeh, Ramen Sakhi, Sarthi Shah, Sri Krishna Chaitanya Arudra, Luis E. De Las Casas, Roland T. Skeel

Research output: Contribution to journalArticlepeer-review

Abstract

Malignant melanoma is the most aggressive cutaneous malignancy with dismal prognosis in the advanced setting. The food and drug administration approval of ipilimumab, the monoclonal antibody against cytotoxic T-lymphocyte antigen 4, has significantly changed treatment strategies for this disease. However, the spectrum of immune-related adverse events secondary to ipilimumab therapy is a growing area of research, and clinical observations of rare immune events as a result of such therapies continue to be reported since the approval. The co-occurrence of disease progression along with an immune-related adverse event is extremely rare. We here present the first case, to our knowledge, of diffuse nonnecrotizing granulomatous lymphadenopathy occurring simultaneously with disease progression in a patient with metastatic melanoma after receiving the second dose of ipilimumab.

Original languageEnglish (US)
Pages (from-to)e1068-e1071
JournalAmerican Journal of Therapeutics
Volume23
Issue number4
DOIs
StatePublished - Aug 1 2016
Externally publishedYes

Keywords

  • Granuloma
  • Ipilimumab
  • Metastatic melanoma
  • Nonnecrotizing

ASJC Scopus subject areas

  • Pharmacology
  • Pharmacology (medical)

Fingerprint

Dive into the research topics of 'Ipilimumab-induced granulomatous disease occurring simultaneously with disease progression in a patient with metastatic melanoma'. Together they form a unique fingerprint.

Cite this